# SDR SCNA00045

- Difficulty date: May 13, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 43,293 hours, 26,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENACE LINE CHECK, THE LEFT HAND AFT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE LEFT HAND OVERWING AFT LAMP WAS REMOVED AND REPLACED, AND OPERATIONALLY CHECKS GOOD.
